# SDR AALA20151110007

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 20,201 hours, 7,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER BOARDING, AN ELEC ODOR WAS NOTED IN MID CABIN, RT SIDE.  DISSIPATED & THEN REOCCURRED 30 MINUTES LATER.  FOUND POWER PORTS AT ROW 8 - 14 ON RT SIDE DEF INOPERATIVE.  PLACARDED & DEACTIVATED POWER PORT SYS.  RESET IFE & RESTORED POWER TO ALL POWER PORTS IAW AMM 44-21-16.  PERFORMED FIM TASK 21-00-801,  NO ODORS, SMOKE, OR FUMES NOTED.  OK FOR SERVICE.
